# SDR 2020FA0000362

- Difficulty date: August 6, 2020
- Submitted: August 6, 2020
- Operation: General aviation
- Aircraft: N127AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496035
- Aircraft time: 10,344 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tension Spring
- Part number: 106965001
- Condition: Not Reported
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CABLE FOUND WITH 4 MAJOR WIRE STRAND GROUPS BROKEN AT TURNBUCKLE, AFTER 100 HOURS OF OPERATION.  NO STRANDS BROKEN ON LAST INSPECTION.  RETURN SPRING AND CLIP LIFT CABLE CAUSES CABLE TO FLEX AT THE TURNBUCKLE.   REPLACED THE CABLE WITH NEW.
